MathSciNet Relay Station
MathSciNet bibliographic data
MR1057041 (91h:28023) 28E15 (03E15 22D40)
Harrington, L. A.; Kechris, A. S.; Louveau, A. A Glimm-Effros dichotomy for Borel equivalence relations. J. Amer. Math. Soc. 3 (1990), no. 4, 903–928.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement